# SDR CA130214013

- Difficulty date: February 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229810204
- Condition: Failed
- Location: Central
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) EICAS DISPLAY NR 2 COMPLETELY FAILED SHORTLY AFTER T/O.  AT SAME TIME ELECTICAL ODOR WAS RECOCNIZED BY FLIGHT-CREW.  NO CIRCUIT-BRAKER HAS BEEN POPPED. THE PILOT IN COMMAND DECIDED TO FLY BACK TO ORIGIN.  A SAFE LANDING IN BEG HAS BEEN PERFORMED.
